| Catalog Number |
CXI-2.6-18-150-P-NS-ANG |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The cxi catheter was inside the patient and the wire was "impossible" to remove.They had to remove the catheter and wire together to start all over again.It was further noted that there were tears on the catheter.There were no reported adverse effects to the patient as a result of this product problem.